Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

blood comes along with my semen during masturbation

hiii i usually masturbate everyday ..since last one month blood comes along with my semen..it is not regular it happens when i stroke too hard ...may be after every 2-3 weeks
Asked On : Sun, 25 Apr 2010
Answers:  3 Views:  510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

if it hurts when you do it.. or if it happens after you stroke it too hard. then simply stop! you wont die if you dont masturbate every day! it will actually be more enjoyable if you wait a few days. dont for ever Inger your self. for moments of pleasure every day... just chill on it for a while and go see your dr.

Answered: Mon, 26 Apr 2010
General Surgeon Dr. Rajinder Bajoria's  Response
It can happen due to over masturbation.So stop it. some day it can lead to some infection ,as blood is a good culture media .blood in semen is not a good sign.Disclaimer
Answered: Tue, 1 Mar 2011
I find this answer helpful
  User's Response

there are many reasons ,might be due to STD or some internal injury due to hard stroke so better try to see a doctor.

Answered: Sun, 25 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor